# SDR C2XA04BT044

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 15724
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE LT AND RT OVERWING EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY POWER PACK IAW EMB145 MM 33-50-11, OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
